# SDR USAA2011111100007

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,755 hours, 19,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2253
- Condition: Faulty
- Location: Cabin
- Part time: 32,749 hours, 19,476 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY POWER SUPPLY UNIT FAULT.  MAINTENANCE REMOVED & REPLACED LEFT EPSU & BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
